# SDR CA991007045

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Bracket
- Part number: 369A7304
- Condition: Cracked
- Location: Rotor Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE UPPER BEARING RETAINER CAP WAS FOUND CRACKED IN TWO.  PART REPLACED.
